# SDR TIPR2020121444284

- Difficulty date: October 18, 2020
- Submitted: December 14, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR AFT UPPER CORNER HAS ELONGATED HOLE, REPAIRED.
